# SDR VJ9800007

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY SLIDE DISLODGED WHEN RAMP AGENT OPENED DOOR.  REPLACED SLIDE ASSEMBLY IAW MM 25-62-0 AND PERFORMED REQUIRED INSPECTION.
